800-442-3633

$299.00 until  Free Shipping
0

Non-Aspirin Tablets (Extra-Strength) - 21796D

Provides temporary relief for fevers and minor aches and pains
  • Extra-strength non-aspirin tablets by PhysiciansCare provide temporary relief for fevers and minor aches and pains.
  • Does not contain aspirin.
  • Active ingredients: Acetaminophen 500mg.
View Product Details

Non-Aspirin Tablets (Extra-Strength)

$10.95

Style No.

21796D
Supplied in : Case
Request a quote

Details

Non-Aspirin Tablets (Extra-Strength)

  • Each box includes 50 individually sealed packets of two 500mg tablets.
  • Can be used for standalone first aid or as an efficient refill for a first aid kit.

Specifications

Active Ingredients
Acetaminophen 500mg
Manufacturer Name
FIRST AID ONLY INC
Manufacturer Part Number
90016-002
Packaging
12 per Case
Supplied in
Case

Documentation

Need more details or have questions about this product? 

We have experts on staff to answer all your questions Monday-Friday, 7:30am to 7:00pm EST
 

1-800-442-3633

emedco_solutions@emedco.com

Live Chat

We use cookies on this site to enhance your user experience. Close